# SDR CA980519015

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3FF32C501
- System (JASC): 6114 · Propeller Hub Section
- Part: Retainer
- Part number: C3903
- Condition: Corroded
- Location: Propeller
- Part time: 385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  THE PROPELLER WAS DISMANTLED AND THE SPLIT RETAINER RADIUS WAS FOUND PITTED AND CORRODED. THE RETAINER WAS REPLACED.
